# SDR AALA20170215040

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 97,823 hours, 15,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR EMERGENCY EVACUATION SLIDE IS DIFFICULT TO ARM. CLEANED DEBRIS FROM GIRT BAR LOCK IAW AMM 52-00-00. OPERATIONAL CHECK GOOD.
